RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mathematical notes of NEFU:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mathematical notes of NEFU, 2016, Volume 23, Issue 4, Pages 46–57 (Mi svfu38)  

Mathematics

Recovering a source function in a one-dimensional parabolic equation with dead zones taking into account

S. G. Pyatkovab, V. V. Rotkoa

a Yugra State University, 16 Chekhov Street, Khanty-Mansyisk 628012, Russia
b Sobolev Institute of Mathematics, 4 Koptyug Avenue, Novosibirsk 630090, Russia

Abstract: We examine the question of well-posedness in the Sobolev spaces of an inverse problem of determining a source function in a system comprising a parabolic equation and an ordinary differential equation. The overdetermination conditions are the values of concentration of an admixture at separate points. We prove existence and uniqueness of solutions to the problem.

Keywords: parabolic equation, inverse problem, heat-and-mass transfer, boundary value problem, source function.

Funding Agency Grant Number
Russian Foundation for Basic Research 15-41-00063


Full text: PDF file (263 kB)
References: PDF file   HTML file
UDC: 517.95
Received: 20.09.2016

Citation: S. G. Pyatkov, V. V. Rotko, “Recovering a source function in a one-dimensional parabolic equation with dead zones taking into account”, Mathematical notes of NEFU, 23:4 (2016), 46–57

Citation in format AMSBIB
\Bibitem{PyaRot16}
\by S.~G.~Pyatkov, V.~V.~Rotko
\paper Recovering a source function in a one-dimensional parabolic equation with dead zones taking into account
\jour Mathematical notes of NEFU
\yr 2016
\vol 23
\issue 4
\pages 46--57
\mathnet{http://mi.mathnet.ru/svfu38}
\elib{http://elibrary.ru/item.asp?id=29959201}


Linking options:
  • http://mi.mathnet.ru/eng/svfu38
  • http://mi.mathnet.ru/eng/svfu/v23/i4/p46

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Mathematical notes of NEFU
    Number of views:
    This page:84
    Full text:17
    References:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019